# SDR MASA2012123152383

- Difficulty date: December 29, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 22,817 hours, 26,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EXTERIOR EMERGENCY LIGHT INOP.  RELAMP EMERGENCY LIGHT.
